×

Bifurcation of traveling wave solutions of the dual Ito equation. (English) Zbl 1470.35306

Summary: The dual Ito equation can be seen as a two-component generalization of the well-known Camassa-Holm equation. By using the theory of planar dynamical system, we study the existence of its traveling wave solutions. We find that the dual Ito equation has smooth solitary wave solutions, smooth periodic wave solutions, and periodic cusp solutions. Parameter conditions are given to guarantee the existence.

MSC:

35Q53 KdV equations (Korteweg-de Vries equations)
35B32 Bifurcations in context of PDEs
35C07 Traveling wave solutions
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Guan, C.; Yin, Z., Global existence and blow-up phenomena for an integrable two-component Camassa-Holm shallow water system, Journal of Differential Equations, 248, 8, 2003-2014 (2010) · Zbl 1190.35039 · doi:10.1016/j.jde.2009.08.002
[2] Gui, G.; Liu, Y., On the global existence and wave-breaking criteria for the two-component Camassa-Holm system, Journal of Functional Analysis, 258, 12, 4251-4278 (2010) · Zbl 1189.35254 · doi:10.1016/j.jfa.2010.02.008
[3] Mustafa, O. G., On smooth traveling waves of an integrable two-component Camassa-Holm shallow water system, Wave Motion, 46, 6, 397-402 (2009) · Zbl 1231.76063 · doi:10.1016/j.wavemoti.2009.06.011
[4] Constantin, A.; Ivanov, R. I., On an integrable two-component Camassa-Holm shallow water system, Physics Letters A, 372, 48, 7129-7132 (2008) · Zbl 1227.76016 · doi:10.1016/j.physleta.2008.10.050
[5] Li, J. B.; Li, Y. S., Bifurcations of travelling wave solutions for a two-component Camassa-Holm equation, Acta Mathematica Sinica, 24, 8, 1319-1330 (2008) · Zbl 1182.34064 · doi:10.1007/s10114-008-6207-3
[6] Fan, X.; Yang, S.; Yin, J.; Tian, L., Bifurcations of traveling wave solutions for a two-component Fornberg-Whitham equation, Communications in Nonlinear Science and Numerical Simulation, 16, 10, 3956-3963 (2011) · Zbl 1232.35125 · doi:10.1016/j.cnsns.2011.02.010
[7] Guha, P.; Olver, P. J., Geodesic flow and two (super) component analog of the Camassa-Holm equation, Symmetry Integrability and Geometry Methods and Applications, 2, article 054 (2006) · Zbl 1095.53058 · doi:10.3842/SIGMA.2006.054
[8] Ito, M., Symmetries and conservation laws of a coupled nonlinear wave equation, Physics Letters A, 91, 7, 335-338 (1982) · doi:10.1016/0375-9601(82)90426-1
[9] Camassa, R.; Holm, D. D.; Hyman, J. M., A new integrable shallow water equation, Advances in Applied Mechanics, 31, 1-33 (1994) · Zbl 0808.76011
[10] Camassa, R.; Holm, D. D., An integrable shallow water equation with peaked solitons, Physical Review Letters, 71, 11, 1661-1664 (1993) · Zbl 0972.35521 · doi:10.1103/PhysRevLett.71.1661
[11] Gomez S, C. A., New traveling waves solutions to generalized Kaup-KUPershmidt and Ito equations, Applied Mathematics and Computation, 216, 1, 241-250 (2010) · Zbl 1185.35225 · doi:10.1016/j.amc.2010.01.045
[12] Khani, F., Analytic study on the higher order Ito equations: new solitary wave solutions using the Exp-function method, Chaos, Solitons & Fractals, 41, 4, 2128-2134 (2009) · Zbl 1198.35224 · doi:10.1016/j.chaos.2008.08.023
[13] Li, D.; Zhao, J., New exact solutions to the \(( 2 + 1 )\)-dimensional Ito equation: extended homoclinic test technique, Applied Mathematics and Computation, 215, 5, 1968-1974 (2009) · Zbl 1190.60052 · doi:10.1016/j.amc.2009.07.058
[14] Tian, S. F.; Zhang, H. Q., Riemann theta functions periodic wave solutions and rational characteristics for the \(\left(1 + 1\right)\)-dimensional and \(\left(2 + 1\right)\)-dimensional Ito equation, Chaos, Solitons & Fractals, 47, 27-41 (2013) · Zbl 1258.35011 · doi:10.1016/j.chaos.2012.12.004
[15] Zhao, Z.; Dai, Z.; Wang, C., Extend three-wave method for the \(( 1 + 2 )\)-dimensional Ito equation, Applied Mathematics and Computation, 217, 5, 2295-2300 (2010) · Zbl 1200.35280 · doi:10.1016/j.amc.2010.06.059
[16] Zhang, Y.; You, Y. C.; Ma, W. X.; Zhao, H. Q., Resonance of solitons in a coupled higher-order Ito equation, Journal of Mathematical Analysis and Applications, 394, 1, 121-128 (2012) · Zbl 1251.35117 · doi:10.1016/j.jmaa.2012.03.030
[17] Zhao, H., Soliton solution of a multi-component higher-order Ito equation, Applied Mathematics Letters, 26, 7, 681-686 (2013) · Zbl 1308.35259 · doi:10.1016/j.aml.2013.01.008
[18] Chen, A.; Wen, S.; Tang, S.; Huang, W.; Qiao, Z., Effects of quadratic singular curves in integrable 5 equations
[19] Perko, L., Differential Equations and Dynamical Systems. Differential Equations and Dynamical Systems, Texts in Applied Mathematics, 7 (1991), New York, NY, USA: Springer, New York, NY, USA · Zbl 0717.34001 · doi:10.1007/978-1-4684-0392-3
[20] Betchewe, G.; Thomas, B. B.; Victor, K. K.; Crepin, K. T., Dynamical survey of a generalized-Zakharov equation and its exact travelling wave solutions, Applied Mathematics and Computation, 217, 1, 203-211 (2010) · Zbl 1200.35249 · doi:10.1016/j.amc.2010.05.044
[21] Gatermann, K.; Hosten, S., Computational algebra for bifurcation theory, Journal of Symbolic Computation, 40, 4-5, 1180-1207 (2005) · Zbl 1122.37056 · doi:10.1016/j.jsc.2004.04.007
[22] Li, J. B.; Dai, H. H., On the Study of Singular Nonlinear Travelling Wave Equations: Dynamical Approach (2007), Beijing, China: Science Press, Beijing, China
[23] Feng, Y.; Shan, W.; Sun, W.; Zhong, H.; Tian, B., Bifurcation analysis and solutions of a three-dimensional Kudryashov-Sinelshchikov equation in the bubbly liquid, Communications in Nonlinear Science and Numerical Simulation, 19, 4, 880-886 (2014) · Zbl 1457.35055 · doi:10.1016/j.cnsns.2013.08.001
[24] Liu, H.; Li, J., Symmetry reductions, dynamical behavior and exact explicit solutions to the Gordon types of equations, Journal of Computational and Applied Mathematics, 257, 144-156 (2014) · Zbl 1302.37034 · doi:10.1016/j.cam.2013.08.022
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.